Works matching DE "CONTACT transformations"
Results: 308
Hybrid Zones Between Two European Oaks: a Plant Community Approach.
- Published in:
- Plant Ecology, 2006, v. 187, n. 1, p. 109, doi. 10.1007/s11258-006-9136-1
- By:
- Publication type:
- Article
Mobile cinema: canonical processes for video adaptation.
- Published in:
- Multimedia Systems, 2008, v. 14, n. 6, p. 369, doi. 10.1007/s00530-008-0135-z
- By:
- Publication type:
- Article
Transient Hoogsteen base pairs in canonical duplex DNA.
- Published in:
- Nature, 2011, v. 470, n. 7335, p. 498, doi. 10.1038/nature09775
- By:
- Publication type:
- Article
Torsion of a Truncated Conically Layered Elastic Cone.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 134, doi. 10.1007/s10958-014-2096-4
- By:
- Publication type:
- Article
On motion of Brownian particles along a delaying screen.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 6, p. 737, doi. 10.1007/s10958-013-1165-4
- By:
- Publication type:
- Article
On a canonical extension of Korn's first and Poincaré's inequalities to H(CURL).
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 5, p. 721, doi. 10.1007/s10958-012-0955-4
- By:
- Publication type:
- Article
Monic divisors with one invariant factor of polynomial matrices.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 3, p. 328, doi. 10.1007/s10958-012-0688-4
- By:
- Publication type:
- Article
The Modified Nucleolus as Canonical Representation of Weighted Majority Games.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 3, p. 734, doi. 10.1287/moor.21.3.734
- By:
- Publication type:
- Article
Perfect duality theory and complete solutions to a class of global optimization problems *.
- Published in:
- Optimization, 2003, v. 52, n. 4/5, p. 467, doi. 10.1080/02331930310001611501
- By:
- Publication type:
- Article
Contractivity of three-dimensional shift radix systems with finiteness property.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 6, p. 1077, doi. 10.1080/10236198.2010.547494
- By:
- Publication type:
- Article
Additional Relationship between Canonical and Microcanonical Ensembles in Classical Statistical Mechanics.
- Published in:
- Technical Physics Letters, 2003, v. 29, n. 10, p. 791, doi. 10.1134/1.1623847
- By:
- Publication type:
- Article
ZMIANY SKŁADU KONSORCJUM W POSTĘPOWANIU O UDZIELENIE ZAMÓWIENIA ORAZ NA ETAPIE WYKONYWANIA ZAMÓWIENIA.
- Published in:
- Research Papers of the Wroclaw University of Economics / Prace Naukowe Uniwersytetu Ekonomicznego we Wroclawiu, 2012, n. 270, p. 24
- By:
- Publication type:
- Article
NEW MATHEMATICAL MODEL FOR POINT CONTACT TRANSITION FROM ELASTIC TO ELASTO-PLASTIC FIELD. EXTENSION FROM NORMAL CONTACT ELLIPSE TO CUTTING POINT CONTACT.
- Published in:
- Mechanical Testing & Diagnosis, 2014, v. 2, n. 4, p. 5
- By:
- Publication type:
- Article
SOME EXPERIMENTAL RESULTS ON THE STATISTICAL PROPERTIES OF LEAST SQUARES ESTIMATES IN CONTROL PROBLEMS.
- Published in:
- Econometrica, 1976, v. 44, n. 6, p. 1289, doi. 10.2307/1914261
- By:
- Publication type:
- Article
Comparison of multidimensional fuzzy set ordination with CCA and DB-RDA.
- Published in:
- Ecology, 2009, v. 90, n. 9, p. 2622, doi. 10.1890/07-1673.1
- By:
- Publication type:
- Article
SIGNIFICANCE AND INTERPRETATION OF CANONICAL ANALYSIS.
- Published in:
- Decision Sciences, 1973, v. 4, n. 3, p. 343, doi. 10.1111/j.1540-5915.1973.tb00560.x
- By:
- Publication type:
- Article
Exponential stabilization of non-holonomic systems: an ENI approach.
- Published in:
- International Journal of Control, 2001, v. 74, n. 15, p. 1492, doi. 10.1080/00207170110072318
- By:
- Publication type:
- Article
It's a loop world - single strands in RNA as structural and functional elements.
- Published in:
- Biomolecular Concepts, 2011, v. 2, n. 3, p. 171, doi. 10.1515/BMC.2011.016
- By:
- Publication type:
- Article
ANGULAR MOMENTUM DECOMPOSITION OF CHIRAL MULTIPLETS IN FRONT FORM.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 28, p. -1, doi. 10.1142/S0217751X12501631
- By:
- Publication type:
- Article
TIME BOUNDARY TERMS AND DIRAC CONSTRAINTS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 11, p. 1250058-1, doi. 10.1142/S0217751X12500583
- By:
- Publication type:
- Article
LINKED ${\mathcal{PT}}$-SYMMETRY TO SUPERSYMMETRY IN A CLASS OF NON-HERMITIAN HAMILTONIANS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 10, p. 1250046-1, doi. 10.1142/S0217751X12500467
- By:
- Publication type:
- Article
GAUGE SYMMETRY IN PHASE SPACE CONSEQUENCES FOR PHYSICS AND SPACE-TIME.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 29, p. 5235, doi. 10.1142/S0217751X10051128
- By:
- Publication type:
- Article
CANONICAL QUANTIZATION OF THE WZW MODEL WITH DEFECTS AND CHERN–SIMONS THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 7, p. 1367, doi. 10.1142/S0217751X10048305
- By:
- Publication type:
- Article
CANONICAL TRANSFORMATIONS IN THREE-DIMENSIONAL PHASE-SPACE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 25/26, p. 4769
- By:
- Publication type:
- Article
QUANTUM CANONICAL TRANSFORMATIONS IN WEYL–WIGNER–GROENEWOLD–MOYAL FORMALISM.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 24, p. 4573
- By:
- Publication type:
- Article
THE KINETIC DESCRIPTION OF VACUUM PARTICLE CREATION IN THE OSCILLATOR REPRESENTATION.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 24, p. 5689, doi. 10.1142/S0217751X05028909
- By:
- Publication type:
- Article
ON THE TRANSFORMATIONS OF HAMILTONIAN GAUGE ALGEBRA UNDER ROTATIONS OF CONSTRAINTS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 4, p. 895, doi. 10.1142/S0217751X05021336
- By:
- Publication type:
- Article
POINT PARTICLE IN GENERAL BACKGROUND FIELDS AND FREE GAUGE THEORIES OF TRACELESS SYMMETRIC TENSORS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 27, p. 4999, doi. 10.1142/S0217751X03015830
- By:
- Publication type:
- Article
POINT PARTICLE–SYMMETRIC TENSORS INTERACTION AND GENERALIZED GAUGE PRINCIPLE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 27, p. 5021, doi. 10.1142/S0217751X03015842
- By:
- Publication type:
- Article
LOCAL EXPONENTS AND INFINITESIMAL GENERATORS OF CANONICAL TRANSFORMATIONS ON BOSON FOCK SPACES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2004, v. 7, n. 4, p. 547, doi. 10.1142/S0219025704001761
- By:
- Publication type:
- Article
Quasi-classical trajectory and direct-dynamics CVT study on the initiation steps of methanol combustion.
- Published in:
- Journal of the Iranian Chemical Society, 2012, v. 9, n. 6, p. 957, doi. 10.1007/s13738-012-0113-4
- By:
- Publication type:
- Article
Heterogeneous Riemannian Manifolds.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/187232
- By:
- Publication type:
- Article
Altering distances and fixed point results for tangential mappings.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 1, p. 155, doi. 10.36045/bbms/1331153415
- By:
- Publication type:
- Article
Comparison of predictions by mode II or mode III criteria on crack front twisting in three or four point bending experiments.
- Published in:
- International Journal of Fracture, 2008, v. 153, n. 2, p. 141, doi. 10.1007/s10704-008-9307-2
- By:
- Publication type:
- Article
Mesomechanics of multiple cracking of brittle coatings in a loaded solid.
- Published in:
- International Journal of Fracture, 2008, v. 150, n. 1/2, p. 37, doi. 10.1007/s10704-008-9226-2
- By:
- Publication type:
- Article
Elastodynamic stress intensity factors for a semi-infinite crack due to three-dimensional concentrated shear loadings on the crack faces.
- Published in:
- International Journal of Fracture, 1998, v. 94, n. 1, p. 1, doi. 10.1023/A:1007564701454
- By:
- Publication type:
- Article
Counterexamples to a triality theorem in 'Canonical dual least square method'.
- Published in:
- Computational Optimization & Applications, 2011, v. 50, n. 3, p. 619, doi. 10.1007/s10589-010-9320-z
- By:
- Publication type:
- Article
Canonical dual least square method for solving general nonlinear systems of quadratic equations.
- Published in:
- Computational Optimization & Applications, 2010, v. 47, n. 2, p. 335, doi. 10.1007/s10589-008-9222-5
- By:
- Publication type:
- Article
Solution of an algebraic equation using an irrational iteration function.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 5/6, p. 714, doi. 10.1134/S0001434612110132
- By:
- Publication type:
- Article
Generalized squeezed states and multimode factorization formula.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 5/6, p. 700, doi. 10.1134/S0001434612110120
- By:
- Publication type:
- Article
Smooth three-dimensional canonical thresholds.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 265, doi. 10.1134/S0001434611070261
- By:
- Publication type:
- Article
On the symmetry classification and conservation laws for quasilinear differential equations of second order.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 115, doi. 10.1134/S0001434610010141
- By:
- Publication type:
- Article
Some Applications of the Formula for the Volume of an Octahedron.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 1/2, p. 25, doi. 10.1023/B:MATN.0000036739.35916.ae
- By:
- Publication type:
- Article
Symplectic Geometry of Manifolds with Almost Nowhere Vanishing Closed <MATH>2</MATH>-Form.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 1/2, p. 62, doi. 10.1023/B:MATN.0000036742.19914.51
- By:
- Publication type:
- Article
On Some “Tame” and “Wild” Aspects of the Problem of Semiscalar Equivalence of Polynomial Matrices.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 1/2, p. 111, doi. 10.1023/B:MATN.0000036747.26055.cb
- By:
- Publication type:
- Article
Motion of Particles in a Gas Stream in the Presence of Tangential and Axial Blowing.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2016, v. 89, n. 2, p. 299, doi. 10.1007/s10891-016-1379-7
- By:
- Publication type:
- Article
A new proof of Jordan canonical forms of a square matrix.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 4, p. 369, doi. 10.1080/03081080701799437
- By:
- Publication type:
- Article
A canonical thickening of ℚ and the entropy of α-continued fraction transformations.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 4, p. 1249, doi. 10.1017/S0143385711000447
- By:
- Publication type:
- Article
CANONICAL- SYSTEMATIC FORM FOR CODES IN HIERARCHICAL POSET METRICS.
- Published in:
- Advances in Mathematics of Communications, 2012, v. 6, n. 3, p. 315, doi. 10.3934/amc.2012.6.315
- By:
- Publication type:
- Article
Allusive inter-textuality in computer games.
- Published in:
- Literary & Linguistic Computing, 2012, v. 27, n. 3, p. 261, doi. 10.1093/llc/fqs031
- By:
- Publication type:
- Article